Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Can High blood pressure cause severe headache ?

I have had blood pressure problems the past month being extremely high now tonight I have a serious headache took my pressure it is 85/55 in right arm, 77/67 in left arm
Asked On : Fri, 1 Apr 2011
Answers:  2 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
welcome to healthcare magic....... now,u probabely suffer from low BP problem..u having fltuation on BP so,u have to moniter for some couple of day your BP..consult ur doctar regading ur BP doses..first aid u take lime juice or glucose powder if u dont have diabetes.
Answered: Sat, 2 Apr 2011
General & Family Physician Dr. Raghubhai P. Shah's  Response
Thanks for using Health Care Magic
Your BP seems to be pretty low. Check up for Haemoglobin.
First aid treatment for Low BP is to take Limejuice with salt(1/2 teasoonn+sugar+sodabicarb(pinch). If it is then also not covered then consult your Family Physician for further treatment.
Answered: Fri, 1 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor